The content of this website is intended for UAE, Kuwait, Bahrain, Qatar, Oman, Jordan, Lebanon audiences only. Trademarks are owned by or licensed to the GSK group of companies. (C)2022 GSK Group of companies or its licensor.
This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
If you have liver or kidney disease, talk to your doctor before taking paracetamol.
Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.